Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Model Specification Tests in Nonparametric Stochastic Regression Models
Author: Gao, Jiti
Tong, Howell
Wolff, Rodney
Citation: Journal of Multivariate Analysis, 2002; 83(2):324-359
Publisher: Elsevier
Issue Date: 2002
ISSN: 0047-259X
School/Discipline: School of Economics
Statement of
Jiti Gao, Howell Tong and Rodney Wolff
Abstract: In this paper, we consider testing for additivity in a class of nonparametric stochastic regression models. Two test statistics are constructed and their asymptotic distributions are established. We also conduct a small sample study for one of the test statistics through a simulated example.
Keywords: additivity; dependent process; model determination; nonlinear time series; nonparametric regression; semiparametric autoregression
RMID: 0020081887
DOI: 10.1006/jmva.2001.2058
Description (link):
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.